# SDR AALA961890

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325AA
- Make and model: Boeing 767223
- Aircraft serial: 22326
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: H

## Discrepancy

ZRH - FLT 0038 - EICAS MESSAGE - LEFT GEN DRIVE-AND LEFT GEN DRIVE LIGHT ON.  DISCONNECTED LEFT GENERATOR DRIVE IAW VOL 1.  REPLACED LT IDG.  REF. MM 24-11-00.  CPN INSTALLED GEN 5103.  BITE AND OPS CHECKS PERF.ACC.MM 24-11-00.  ALL CHECKS OK.  ACFT OK FOR SERVICE.  (X)
